| Catalog Number |
15-304 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "subcapsular implant rupture" and "loculated fluid accumulating".Later, healthcare professional reported "capsule with minor inflammatory changes", "capsule slightly contracted", "exchange", "rupture" and "glandular ptosis", which is not device related.Patient received capsulotomy as treatment.This record is for the right side.The device was explanted.
Event or Problem Description
Healthcare professional reported "subcapsular implant rupture" and "loculated fluid accumulating".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.